# SDR DALA2021071303972

- Difficulty date: July 11, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 53,828 hours, 23,078 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unlaced
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5653 R1 DOOR ESCAPE SLIDE LACING UNDONE ON PARACHUTE PIN. CORRECTIVE ACTION: RE-LACE R1 ESCAPE SLIDE PARACHUTE PIN PER CMM 25-61. (1871247)
